# SDR FDEA201506252021

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Damaged
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, HAS AN OVERSIZE HOLE BETWEEN BS 1600 - 1620, STRINGERS 26 - 27R.  REPAIRED IAW EA F-5310-T0316044.  MAJOR REPAIR.
